It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 109 for estrogen acne. (0.009 seconds)


... i guess maybes it's the extra estrogen as i think the levlen was only 25 but then why did my face just decide it wanted hormonal acne if i did so well on 25 for so long? ... (0 replies)
... effective cause it has no estrogen. I have always had bad acne and it has made my acne worse. ... (10 replies)
... Androgen is the testertone hormone your talking about which leads to acne and excess oil. Birth control pills come in all different levels of estrogen and testosterone, therefore you would be interested in a pill with a " low" androgen level, aka "anti androgen". ... (7 replies)

... It's not the timing, it's the less estrogen in Yaz but the same amount of progestin. So all you now have is more progestionational side effects such as skin problems, moodiness and fatigue. ... (1 replies)
... only and it made my acne worse. I believe it's the estrogen in the pill that helps regulate the acne. ... (2 replies)
... I had to stop the regular combined pill because of blood pressure issues, and got a copper IUD. I still have an acne problem, and the only thing that cleared it up was the Nuvaring. ... (2 replies)
... Try a brand that doesn't have a lot of estrogen or try a mini pill with no estrogen at all. I am on a mini right now and couldn't be happier. The only downfall is... ... (5 replies)
... Hmmm. Im wondering...what are the hormones in the nuva ring that could spur these breakouts in some individuals? I was previously on Seasonale for a very short time, and my skin broke out a bit the first week and then cleared up. Maybe it had more estrogen? Estrogen doesnt do my body good but maybe my skin? Im just curious what hormones specifically seem to do happy things for... (31 replies)
... to nuvaring..no acne first two months but this month i keep getting breakouts on my cheeks and forehead. ... (2 replies)
... yep - I went to 2 seperate dermatologists last week. they said it is either - stress related acne, or relted to my nursing (maybe I'm getting my period?!?) - but I never had this before - this is my 6th child! - could be from the iud, I guess, but my ob does not think so - he did blood work last week too - estrogen was low - but everything else was normal. I NEED TO GET... (8 replies)
Nuva Ring and acne
Sep 18, 2004
... I haven't used it, but the progestin in it is safe for acne prone skin. As far as improvement, I'm not sure since it is extremely low in estrogen. ... (1 replies)
... Yasmin was the last of the estrogen containing pills that I took. ... (2 replies)
... For the testosterone and acne I hear I should take birth control. I haven't been on birth control for years...my husband is fixed. ... (0 replies)
... but I am experiencing moderate skin acne on my cheeks and chin during Week 3 of Active pills. ... (0 replies)
... Sorry, I didn't mean to hit the QUOTE REPLY! I think you are right about what's going on in your body. Sometimes your uterus has a mind of it's own! I wouldn't worry too much about pregnancy since you are faithful in taking the pill when you are supposed to. And you're right, if you are taking oral contraceptives, they alone should protect you from pregnancy. You may hear... (1 replies)
... finishing up a week long period that was full blown including cramping, back pain, acne flare ups, etc. I haven't had anything like this since before I started birth control 4 years ago. ... (1 replies)
... usly on Microgestin Fe and the only other birth control I can remember being on is Yaz when a state program allowed me to get it. Both of these have only 20mg of estrogen in them, and it turns out that Ortho Cyclen has 15mg more. ... (1 replies)
... Does anyone have experience with a REALLY GOOD birth control to manage endometriosis? I was recently diagnosed this it, along with ovarian cysts, past June and I my dr put me on Lo Loestrin 24 and I had a REALLY BAD reaction to it and could only take it for 9 days. I literally felt like killing myself while I was taking it!!! I have taken 4 different types of combination... (22 replies)
... I just switched from Levora to Kariva two weeks ago. I had pretty severe nausea (oddly, because Levora has more estrogen than Kariva), but that was it. My breasts have gotten slightly smaller. I've also had a bit more acne, but this was expected from the switch. However, I missed a pill on Friday by about 18 hours (...plugging my own thread here). I've had breakthrough... (3 replies)
... I got my first period very late, at 17 and only after being on estrogen pills for 10 days. ... (1 replies)


Associated Tags: birth control, going off the pill, irregular periods, missed periods

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 11:03 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!